RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Prudnikov, V Ya

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:99
Abstract pages:664
Full texts:219
References:97
E-mail:

http://www.mathnet.ru/eng/person28916
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/267674

Publications in Math-Net.Ru
2018
1. V. Ya. Prudnikov, “On unicity theorems for solutions of variational inequalities”, Dal'nevost. Mat. Zh., 18:1 (2018),  112–116  mathnet
2007
2. V. Ya. Prudnikov, “Jensen's inequality in ideal spaces”, Sib. Zh. Ind. Mat., 10:2 (2007),  119–127  mathnet  mathscinet; J. Appl. Industr. Math., 3:2 (2009), 275–283
2005
3. V. Ya. Prudnikov, “On the coercivity of convex functionals”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 9,  57–59  mathnet  mathscinet; Russian Math. (Iz. VUZ), 49:9 (2005), 53–55
4. V. Ya. Prudnikov, “The infima of functionals of a special kind on a compact convex set”, Sib. Zh. Ind. Mat., 8:4 (2005),  91–99  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 1:2 (2007), 217–224
1990
5. V. Ya. Prudnikov, “Letter to the editors”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 7,  88  mathnet  mathscinet  zmath
1988
6. V. Ya. Prudnikov, “The Dirichlet problem for convex functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 10,  30–33  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:10 (1988), 42–45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019